# SDR HEEA084005

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- Aircraft time: 7,789 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Part serial: 81508804
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS GPS IS INOPERATIVE. TO BE SENT TO VENDOR FOR REPAIR.
